# SDR SIMA200926506

- Difficulty date: September 15, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N723AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145288
- Aircraft time: 20,629 hours, 18,227 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE FUSELAGE SKIN CREASED ON STRINGER 14L BETWEEN FRAMES 19 & 20.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED CUT OUT OF DAMAGED AREA AND INSTALLED FILLER AND DOUBLER PER EMB-53MR-1371.  AIRCRAFT RETURNED TO SERVICE.
